Alert archive / Ohio / River Flood Warnings in 2022

River Flood Warning 34, NWS Cleveland, OH

March 7, 2022Marion County, Ohio

NWS Cleveland, OH issued this river flood warning at Mar 7, 2022, 7:52 PM EST for Marion County, Ohio. It took effect at Mar 7, 2022, 8:47 PM EST. It was in force for 18 hr.

The area

The outline as issued.

The facts

Issued
Mar 7, 2022, 7:52 PM EST (00:52 UTC)
In effect from
Mar 7, 2022, 8:47 PM EST
Expired
Mar 8, 2022, 2:21 PM EST
In force
18 hr
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Flood severity
Minor

County Marion County, OH

The radar

The Cincinnati radar (KILN), 134 km from the middle of the area, began a volume at 00:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Scioto River at Larue (LARO1).

Action stage
8 ft
Minor stage
12 ft
Moderate stage
13 ft
Major stage
14 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03217500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

838 
WGUS41 KCLE 080052
FLWCLE

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Cleveland OH
752 PM EST Mon Mar 7 2022

...The National Weather Service in Cleveland OH has issued a Flood 
Warning for the following rivers in Ohio...

  Scioto River Near Larue affecting Marion County.

For the Scioto River...including Larue, Prospect...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued Tuesday morning by 600 AM EST.

&&


OHC101-081100-
/O.NEW.KCLE.FL.W.0034.220308T0147Z-220309T1031Z/
/LARO1.1.ER.220308T0147Z.220308T1200Z.220309T0430Z.NO/
752 PM EST Mon Mar 7 2022

...FLOOD WARNING IN EFFECT UNTIL EARLY WEDNESDAY MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Scioto River Near Larue.

* WHEN...Until early Wednesday morning.

* IMPACTS...At 12.0 feet, Flooding occurs in lowland areas south of 
  the Village of La Rue. Roads inundated include High Street, Larue 
  Prospect Road, and parts of Vine Street.

* ADDITIONAL DETAILS...
  - At 7:00 PM EST Monday the stage was 11.8 feet.
  - Forecast...The river is expected to rise above flood stage
    this evening to a crest of 12.5 feet tomorrow morning. It
    will then fall below flood stage late tomorrow evening.
  - Flood stage is 12.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342


$$

Kahn
3 follow-up statements
481 
WGUS81 KCLE 080221
FLSCLE

Flood Statement
National Weather Service Cleveland OH
921 PM EST Mon Mar 7 2022

...The Flood Warning is extended for the following rivers in Ohio...

  Eagle Creek At Phalanx Station affecting Trumbull County.

...The Flood Warning continues for the following rivers in Ohio...

  Scioto River Near Larue affecting Marion County.

  Nimishillen Creek Near North Industry affecting Stark County.

  Killbuck Creek Near Killbuck affecting Holmes and Wayne Counties.

  Mahoning River At Youngstown affecting Mahoning and Trumbull 
  Counties.

  Black River At Elyria affecting Lorain County.

  Eagle Creek Above Findlay affecting Hancock County.

For the Black River...including Elyria...Minor flooding is forecast.
For the Scioto River...including Larue, Prospect...Minor flooding is 
forecast.
For the Nimishillen Creek...including North Industry...Minor 
flooding is forecast.
For the Mahoning River...including Leavittsburg, Warren, 
Youngstown...Minor flooding is forecast.
For the Eagle Creek (Hancock)...including Findlay...Minor flooding 
is forecast.
For the Eagle Creek (Trumbull)...including Phalanx Station...Minor 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Stay tuned to further developments by listening to your local radio, 
television, or NOAA Weather Radio for further information.

Additional information is available at www.weather.gov.

The next statement will be issued Tuesday morning by 730 AM EST.

&&


OHC101-081230-
/O.EXT.KCLE.FL.W.0034.000000T0000Z-220309T1030Z/
/LARO1.1.ER.220308T0121Z.220308T1200Z.220309T0430Z.NO/
921 PM EST Mon Mar 7 2022

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY WEDNESDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Scioto River Near Larue.

* WHEN...Until early Wednesday morning.

* IMPACTS...At 12.0 feet, Flooding occurs in lowland areas south of 
  the Village of La Rue. Roads inundated include High Street, Larue 
  Prospect Road, and parts of Vine Street.

* ADDITIONAL DETAILS...
  - At 9:00 PM EST Monday the stage was 12.1 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 9:00 PM EST Monday was 12.1 feet.
  - Forecast...The river is expected to rise to a crest of 12.5
    feet tomorrow morning. It will then fall below flood stage
    late tomorrow evening.
  - Flood stage is 12.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342


$$

OHC099-155-081230-
/O.EXT.KCLE.FL.W.0033.000000T0000Z-220308T1305Z/
/YGWO1.1.ER.220307T2330Z.220308T0600Z.220308T0705Z.NO/
921 PM EST Mon Mar 7 2022

...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Mahoning River At Youngstown.

* WHEN...Until tomorrow morning.

* IMPACTS...At 14.0 feet, River inundates lowland near the river. 
  Some basement flooding possible.

* ADDITIONAL DETAILS...
  - At 8:15 PM EST Monday the stage was 13.9 feet.
  - Forecast...The river is expected to rise above flood stage
    late this evening to a crest of 14.2 feet just after midnight
    tonight. It will then fall below flood stage just after
    midnight tonight.
  - Flood stage is 14.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4115 8081 4121 8077 4119 8068 4108 8055
      4103 8065


$$

OHC155-081230-
/O.EXT.KCLE.FL.W.0029.000000T0000Z-220310T0454Z/
/PHAO1.1.ER.220307T1557Z.220308T1100Z.220309T2254Z.UU/
921 PM EST Mon Mar 7 2022

...FLOOD WARNING NOW IN EFFECT UNTIL LATE WEDNESDAY EVENING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Eagle Creek At Phalanx Station.

* WHEN...Until late Wednesday evening.

* IMPACTS...At 13.0 feet, Flooding begins on Braceville Robinson 
  Road. Portions of Barcley Messerly Road south of Eagle Creek Road 
  will be impassable. Some homes will be threatened.

* ADDITIONAL DETAILS...
  - At 9:00 PM EST Monday the stage was 11.8 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 9:00 PM EST Monday was 11.8 feet.
  - Forecast...The river is expected to rise to a crest of 13.1
    feet tomorrow morning. It will then fall below flood stage
    Wednesday afternoon.
  - Flood stage is 9.5 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100


$$

OHC151-081230-
/O.EXT.KCLE.FL.W.0027.000000T0000Z-220308T1255Z/
/NHSO1.1.ER.220307T1304Z.220307T2200Z.220308T0655Z.NR/
921 PM EST Mon Mar 7 2022

...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW MORNING...

* WHAT...Moderate flooding is occurring and minor flooding is 
  forecast.

* WHERE...Nimishillen Creek Near North Industry.

* WHEN...Until tomorrow morning.

* IMPACTS...At 12.5 feet, Widespread flooding in southern portions 
  of Canton from Ridge Avenue north to Allenford Drive. Flood waters 
  cut off access to homes along Cheyenne Street and Allenford Drive. 
  Flood waters cut off access to properties on Cleveland Southwest 
  Avenue. Some low lying properties inundated.

* ADDITIONAL DETAILS...
  - At 8:15 PM EST Monday the stage was 12.4 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 8:15 PM EST Monday was 13.0 feet.
  - Forecast...The river is expected to fall below flood stage
    just after midnight tonight and continue falling to 5.0 feet
    Saturday evening.
  - Flood stage is 10.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4077 8139 4077 8134 4065 8132 4065 8138


$$

OHC075-169-081230-
/O.EXT.KCLE.FL.W.0026.000000T0000Z-220312T0600Z/
/KILO1.1.ER.220307T1853Z.220308T1200Z.220312T0000Z.NO/
921 PM EST Mon Mar 7 2022

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY SATURDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Killbuck Creek Near Killbuck.

* WHEN...Until early Saturday morning.

* IMPACTS...At 17.0 feet, Private property on Water Street in the 
  Village of Killbuck flooded. Several county and local roads 
  impassable including State Route 60 south and County Road 621.

* ADDITIONAL DETAILS...
  - At 9:00 PM EST Monday the stage was 16.5 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 9:00 PM EST Monday was 16.5 feet.
  - Forecast...The river is expected to rise to a crest of 16.9
    feet tomorrow morning. It will then fall below flood stage
    Friday evening.
  - Flood stage is 15.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
      4045 8202 4067 8202


$$

OHC093-081230-
/O.CON.KCLE.FL.W.0032.000000T0000Z-220308T1851Z/
/ELRO1.1.ER.220307T2115Z.220308T0600Z.220308T1251Z.NO/
921 PM EST Mon Mar 7 2022

...FLOOD WARNING REMAINS IN EFFECT UNTIL EARLY TOMORROW AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Black River At Elyria.

* WHEN...Until early tomorrow afternoon.

* IMPACTS...At 11.0 feet, Flooding along the East Branch of the 
  Black River on Foster Road in Penfield Township.

* ADDITIONAL DETAILS...
  - At 8:15 PM EST Monday the stage was 10.2 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 8:15 PM EST Monday was 10.2 feet.
  - Forecast...The river is expected to rise to a crest of 10.6
    feet just after midnight tonight. It will then fall below
    flood stage tomorrow morning.
  - Flood stage is 9.5 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
      4128 8220 4140 8212


$$

OHC063-081230-
/O.CON.KCLE.FL.W.0031.000000T0000Z-220308T1334Z/
/FECO1.1.ER.220307T1935Z.220308T0300Z.220308T0734Z.UU/
921 PM EST Mon Mar 7 2022

...FLOOD WARNING REMAINS IN EFFECT UNTIL TOMORROW MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Eagle Creek Above Findlay.

* WHEN...Until tomorrow morning.

* IMPACTS...At 9.0 feet, Eagle Creek will overrun its banks and 
  begin to inundate portions of Fremont and Graceland Avenue. Water 
  will inundate a field near Rosemont Drive.

* ADDITIONAL DETAILS...
  - At 9:00 PM EST Monday the stage was 9.5 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 9:00 PM EST Monday was 9.5 feet.
  - Forecast...The river is expected to fall below flood stage
    just after midnight tonight and continue falling to 4.7 feet
    tomorrow evening.
  - Flood stage is 9.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4104 8366 4104 8363 4087 8366 4087 8370


$$

Kahn
882
WGUS81 KCLE 081128 RRA
FLSCLE

Flood Statement
National Weather Service Cleveland OH
628 AM EST Tue Mar 8 2022

...The Flood Warning continues for the following rivers in Ohio...

  Scioto River Near Larue affecting Marion County.

For the Scioto River...including Larue, Prospect...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Stay tuned to further developments by listening to your local radio, 
television, or NOAA Weather Radio for further information.

Additional information is available at www.weather.gov.

The next statement will be issued this afternoon by 430 PM EST.

&&


OHC101-082130-
/O.CON.KCLE.FL.W.0034.000000T0000Z-220309T1030Z/
/LARO1.1.ER.220308T0121Z.220308T0945Z.220309T0430Z.NO/
628 AM EST Tue Mar 8 2022

...FLOOD WARNING REMAINS IN EFFECT UNTIL LATE TONIGHT...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Scioto River Near Larue.

* WHEN...Until late tonight.

* IMPACTS...At 13.0 feet, River at bankfull in the Village of La 
  Rue. Widespread flooding on area roads including School Street.

* ADDITIONAL DETAILS...
  - At 6:00 AM EST Tuesday the stage was 12.5 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 6:00 AM EST Tuesday was 12.6 feet.
  - Forecast...The river is expected to fall below flood stage
    late this evening and continue falling to 5.3 feet Saturday
    evening.
  - Flood stage is 12.0 feet.
  - Flood History...This crest compares to a previous crest of
    12.8 feet on 12/06/2011.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342


$$

26
890 
WGUS81 KCLE 081921
FLSCLE

Flood Statement
National Weather Service Cleveland OH
221 PM EST Tue Mar 8 2022

...The Flood Warning is cancelled for the following rivers in Ohio...

  Scioto River Near Larue affecting Marion County.

OHC101-082030-
/O.CAN.KCLE.FL.W.0034.000000T0000Z-220308T1921Z/
/LARO1.1.ER.220308T0121Z.220308T0945Z.220309T0000Z.NO/
221 PM EST Tue Mar 8 2022

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Scioto River Near Larue.

* ADDITIONAL DETAILS...
  - At 2:00 PM EST Tuesday the stage was 11.98 feet.
  - Forecast...The river is expected to fall this evening.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342


$$

Lombardy

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Mar 7, 7:18 PM EST, 34 minutes earlier.

Area forecast discussion, Mar 7, 7:18 PM EST, 34 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
718 PM EST Mon Mar 7 2022

.SYNOPSIS...
A cold front will exit far-eastern portions of our region by
this early evening and be followed by high pressure ridging
building from the central Great Plains through Tuesday night.
Another cold front should sweep east across the local area on
Wednesday. Behind the front, another high pressure ridge should
build from the northern Great Plains by Thursday.

&&

.NEAR TERM /THROUGH TUESDAY NIGHT/...
Just some minor changes to the forecast for this evening. Some
very scattered rain and snow showers continue across the region
this evening. Any precipitation will be minor but with light
returns off Lake Michigan, did not feel comfortable with a dry
forecast into NW OH and have at least slight chance PoPs
everywhere. Eventually, precipitation should turn to snow with
little to no snow accumulations expected.

Previous Discussion...
A shortwave trough advances eastward across our CWA through
tonight. At the surface, a cold front and associated line of
steady to heavy rain showers will likely exit eastward by 4 PM.
Brief and strong wind gusts up to 40 mph are possible via
outflow and precip transporting stronger flow aloft to the
surface. Behind the front, a high pressure ridge builds from the
central Great Plains. Odds favor fair weather for most
locations through tonight. However, scattered light rain and/or
snow showers are possible along and ahead of the shortwave
trough axis. In addition, deepening cold air and the seeder-
feeder process may allow light lake-enhanced rain and snow
showers to occur generally southeast of Lake Erie this evening.
Of note, there is much uncertainty regarding the occurrence and
duration of the seeder-feeder process since most models suggest
mid-level humidity will plummet from west to east from roughly
mid-evening through the overnight hours of tonight. There is
also a brief window for the potential development of pure lake-
effect snow showers generally southeast of Lake Erie between
roughly midnight tonight and daybreak Tuesday as low-level CAA
continues and widespread low-level moisture remains appreciable.
Any LES showers should end by daybreak as a lowering subsidence
inversion causes weak lake-induced CAPE to wane. Any snow
accumulations should be less than a half inch. Overnight lows
should reach the 20's. Fair weather is likely Tuesday and
Tuesday night as stabilizing high pressure at the surface and
aloft builds eastward. Daytime highs should reach the 30's in
northwest PA and the upper 30's to lower 40's in northern OH.
Overnight lows should reach the mid 20's to lower 30's Tuesday
night.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
Upper level flow will become southwesterly through the day on
Wednesday. Warm air advection ahead of the next system will cause
warming to near normals for temps mid-day Wednesday through Friday.
The frontal boundary that affected the forecast area today will
likely stall along the east coast. A surface low along this boundary
is expected to push northeast from the Gulf of Mexico to the Mid-
Atlantic states. The close proximity and associated moisture will
yield a chance of snow showers across the southeast parts of
forecast area midday Wednesday with a transition to liquid in the
afternoon as warm air moves in from the southwest. Another cold is
expected to move across the northern Great Lakes yielding a
windshift with dry air moving in Wednesday night. Dry conditions are
expected Wednesday night through Thursday evening. The next weather
system will evolve into a long wave trough from northwest Great
Lakes to Nevada on Thursday. This trough will track east with a
stronger wave on the backside. Rain showers will develop from west
to east on Friday. The two troughs will merge and deepen into a
closed just west of the forecast area Friday night.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
As the system deepens into a closed low Friday, cold air will
filtered into the northwest Ohio Friday night. Surface low is
expected to push east across the forecast area during the day on
Friday with cold air advection Friday afternoon through Sunday. With
cold air in the rapidly deepening system, may have a synoptic snow
event Friday night into Saturday and changing into lake affect snow
event for snowbelt area over the weekend. Lots of details to figure
out and they will eventually settle into place, but ensembles are
supporting the anomalous cold pool settling into the Great Lakes for
the beginning of the weekend.

&&

.AVIATION /00Z Tuesday THROUGH Saturday/...
Low clouds are already starting to diminish across the region
behind the cold front with much of Northwest and even North
Central Ohio back up to VFR. With lingering scattered precip, it
will take some time still for the remaining terminals to get to
VFR but it will largely happen during the first several hours of
the TAF period and TAFs are probably a worst-case scenario at
this point for ceilings. As high pressure builds in across the
region, trapped low level moisture across the region will keep
ceilings in place for much of the morning. Eventually, drier air
and backing winds will start scattering out these ceilings.
Winds will be strongest here through the next several hours but
gusts should be gone by midnight and light generally westerly
winds will remain through the TAF period.

Outlook...Non-VFR possible with widespread rain and/or snow
Friday into Saturday.

&&

.MARINE...
Temperatures are expected to moderate to near normal favoring a slow
decay in ice coverage for mid March. Over waters, northwest winds
are expected as low pressure moves northeast. Wave heights can be
expected to increase during this period where ice is open enough
along the fetch of the lake and yield 2-4ft waves from basically
Lorain eastward into PA. Wave heights is expected to diminish
Tuesday with high pressure moving into the area a the associated
wind speed decreases. The lake remains fairly quiet wave and wind
wise through Wednesday. A deep low is expected to develop at the end
of the week and produce strong NW winds Saturday and Sunday.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...Jaszka
NEAR TERM...Jaszka/Sefcovic
SHORT TERM...FZ
LONG TERM...FZ
AVIATION...Sefcovic
MARINE...FZ
Hazardous weather outlook, Mar 7, 2:58 PM EST, 4 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
258 PM EST Mon Mar 7 2022

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-082000-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Maumee Bay to Reno Beach OH-
Reno Beach to The Islands OH-The Islands to Vermilion OH-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-
Geauga-Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-
Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-
Marion-Morrow-Holmes-Knox-Ashtabula Lakeshore-Northern Erie-
Southern Erie-
258 PM EST Mon Mar 7 2022

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Mar 7, 2:12 PM EST, 5 hours 40 minutes before
Special Weather Statement
National Weather Service Cleveland OH
212 PM EST Mon Mar 7 2022

OHZ011-072115-
Cuyahoga-
Including the city of Cleveland
212 PM EST Mon Mar 7 2022

...Locally Dense Fog Eastern Cuyahoga County..

Locally dense fog reducing visibility down to less than an eighth
of a mile at times can be expected through the early part of the
afternoon rush hour. Motorists should exercise caution and allow
extra distance between their vehicle and the one in front of them
in the event they encounter zero visibility. Drier air will be
moving into the area late this afternoon and evening and the fog
should dissipate.

Lombardy
Special weather statement, Mar 7, 3:32 PM EST, 4 hours 20 minutes before
Special Weather Statement
National Weather Service Cleveland OH
332 PM EST Mon Mar 7 2022

PAZ001-002-072315-
Northern Erie-Southern Erie-
Including the cities of Erie, Edinboro, Corry, and Union City
332 PM EST Mon Mar 7 2022

Patchy dense fog is impacting portions of Erie County. Motorists
should be prepared to encounter near-zero visibility and use their
low beams in the fog. The fog should disappear by early evening
as drier air overspreads the area.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 8, 12:52 AM ESTRiver Flood WarningCLETrumbull21 hr
Mar 8, 7:38 AM ESTRiver Flood WarningCLETrumbull13 hr

Nearby

River Flood Warnings in Ohio, 2022Every river flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.